Advice needed. - Page 2 - BaldTruthTalk.com
+ Reply to Thread
Page 2 of 2 FirstFirst 1 2
Results 11 to 18 of 18

Thread: Advice needed.

  1. #11
    Member
    Join Date
    Oct 2018
    Posts
    97

    Default

    Yes, looks like some progress is being made, and two months is still very very early. Are you derma rolling?

  2. #12
    Junior Member
    Join Date
    Feb 2019
    Posts
    6

    Default

    I am dermarolling but in very rare occasions, whenever I remember it which means once or twice a week. Had dandruff but now I think thats scalp inflammation and I dont know what to do about it. any suggestions will br appreciated. Started Nizoral 1% and started losing tons of hair used it three times and stopped it because of the loss. that scared me to death... Uploading pictures as well.. I continue with minoxidil and finasteride.
    Attached Thumbnails Attached Thumbnails Click image for larger version

Name:	DA37E295-7CB6-4123-A087-F9BA72A408BE.jpg

Size:	20.6 KB
ID:	63135  

  3. #13
    Junior Member
    Join Date
    May 2019
    Posts
    2

    Default

    I am a 19 year old guy .i have been taking finesteride for the past two weeks. And am noticing a shed.most of the hair which is shedding is thick and of normal length with a white bulb at the end.
    Can u guys tell me is it ok to shed thick hair while on finesteride and that too this early

  4. #14
    Member
    Join Date
    Oct 2018
    Posts
    97

    Default

    Hello, try and dermaroll once every two days with a 0.5mm needle length if you can. With regards to Nizoral, I doubt it is making you shed hairs, and your sheds are most probably down to fin and min. How long have you been on fin and min now?

  5. #15
    Member
    Join Date
    Oct 2018
    Posts
    97

    Default

    Those hairs may be naturally shedding; or, they could be affected to DHT to some degree (albeit it they look 'healthy'). Since started fin and min 9 months ago I have shed all kinds of hair - from barely visible hairs on their last legs to what look like perfectly healthy hairs. Once you get some regrowth, you would worry about the shedding so much.

  6. #16
    Junior Member
    Join Date
    May 2019
    Posts
    2

    Default

    Thanks for the reply. I am just worried that i might get reverse hypoandrogenicity or tellugen effluium from finesteride.i have seen a lot of guys in this forum claiming that they got reverse hypoandrogenicity from finesteride. Most of these guys were as young as i am . I do have noticed a slight increase in my libido i don't know if that should be a concern .And also my skin has turned a lot itchy (could also be due to a hotter summer) although unlike them my scalp isnt itching.
    Also i had been using minoxidil in my temples for the past 6 months.it didnt help at all , i still receded . Regardless of it since last 20days i started using it on my scalp too as my scalp was losing density.but i am almost certain that minoxidil isnt giving me a shed in scalp cause it never did gave one for my temples.

    Could you tell me when did you started to shed(on finesteride) and for how long it went on.

    PS: sorry for my english it's my second language

  7. #17
    Member
    Join Date
    Oct 2018
    Posts
    97

    Default

    I started minoxidil and finasteride at exactly the same time, so it's hard to know which one caused my shedding. I am approaching ten months on both and can honestly say I have never really stopped shedding, I can only describe it as different degrees of shedding.

    From day one to month three - experienced very very heavy shedding. Hair falling out all day and about 40 strands in my hand every time I applied min.

    Month three to month five -. Shedding reduced significantly, but still lots of hair falling out all day long and up to 20 strands in my hand each time I apply min. I also experienced significant regrowth during this period.

    Month six to eight - shedding began to increase during this period, never reached peak shedding of months one to three, nevertheless was still significant. Although shedding pick-up I never noticed my regrowth took a hit and it continued to look denser as time went on.

    Now on month nine my shedding has greatly reduced (again) down to only a few hairs (that I noticed) when applying min. Density also seems to be improving.

  8. #18
    Junior Member
    Join Date
    Feb 2019
    Posts
    6

    Default

    update
    Attached Thumbnails Attached Thumbnails Click image for larger version

Name:	A13A7B7B-ECC1-4A77-B8E6-11912A1E914F.jpg

Size:	13.1 KB
ID:	63691  

Similar Threads

  1. Advice needed please
    By bobbysnuts in forum Men's Hair Loss: Start Your Own Topic
    Replies: 1
    Last Post: 02-13-2017, 05:06 AM
  2. Don't take fin and dut together. Also, advice needed. Thanks
    By BaldingHelpMe in forum Men's Hair Loss: Start Your Own Topic
    Replies: 2
    Last Post: 09-20-2015, 09:38 AM
  3. Advice needed...
    By Foligone in forum Hair Loss Treatments
    Replies: 3
    Last Post: 05-28-2014, 12:50 PM
  4. Advice needed
    By kadlec in forum Men's Hair Loss: Start Your Own Topic
    Replies: 6
    Last Post: 10-22-2013, 09:36 AM
  5. Some advice needed
    By Millais in forum Introduce Yourself & Share Your Story
    Replies: 5
    Last Post: 03-29-2013, 02:31 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Turkish Hair Transplant
07-22-2019 05:41 PM
Last Post By Giastro
Today 12:06 PM
This is what Iím doing
Today 10:51 AM
by Teece
Last Post By Teece
Today 10:51 AM
Advice on hair transplant in Ireland
Yesterday 04:29 AM
Last Post By AppearOffline
Today 09:23 AM
Repair case result by Dr. Baubac
Today 08:42 AM
Last Post By Dr. Baubac Rep
Today 08:42 AM
Repair case by Dr. Baubac
Today 08:37 AM
Last Post By Dr. Baubac Rep
Today 08:37 AM